IDEAS home Printed from https://ideas.repec.org/
MyIDEAS: Login to save this paper or follow this series

Rationalizability of One-to-One Matchings with Externalities

  • Ayse Mumcu
  • Ismail Saglam

In this paper, we show that the one-to-one matching model of Mumcu and Saglam (2008) studying stability under interdependent preferences is refutable. We also give a sufficient characterization of the set of matchings that are rationalizable inside the core.

(This abstract was borrowed from another version of this item.)

If you experience problems downloading a file, check if you have the proper application to view it first. In case of further problems read the IDEAS help page. Note that these files are not on the IDEAS site. Please be patient as the files may be large.

File URL: http://ikt.web.etu.edu.tr/RePEc/pdf/0807.pdf
Our checks indicate that this address may not be valid because: 500 Can't connect to ikt.web.etu.edu.tr:80 (Bad hostname). If this is indeed the case, please notify (Ismail Saglam)


File Function: First version
Download Restriction: no

Paper provided by TOBB University of Economics and Technology, Department of Economics in its series Working Papers with number 0807.

as
in new window

Length:
Date of creation: Jul 2008
Date of revision:
Handle: RePEc:tob:wpaper:0807
Contact details of provider: Phone: (+90 312) 292-4000
Fax: (+90 312) 287-1946
Web page: http://ikt.web.etu.edu.tr/
Email:


More information through EDIRC

References listed on IDEAS
Please report citation or reference errors to , or , if you are the registered author of the cited work, log in to your RePEc Author Service profile, click on "citations" and make appropriate adjustments.:

as in new window
  1. Prabal Roy Chowdhury, 2004. "Marriage markets with externalities," Indian Statistical Institute, Planning Unit, New Delhi Discussion Papers 04-11, Indian Statistical Institute, New Delhi, India.
  2. Sasaki, Hiroo & Toda, Manabu, 1996. "Two-Sided Matching Problems with Externalities," Journal of Economic Theory, Elsevier, vol. 70(1), pages 93-108, July.
  3. Ismail Saglam & Ayse Mumcu, 2007. "The core of a housing market with externalities," Economics Bulletin, AccessEcon, vol. 3(57), pages 1-5.
  4. Ayse Mumcu & Ismail Saglam, 2008. "Characterizing Stable One-to-One Matchings under Interdependent Preferences," Working Papers 0806, TOBB University of Economics and Technology, Department of Economics.
Full references (including those not matched with items on IDEAS)

This item is not listed on Wikipedia, on a reading list or among the top items on IDEAS.

When requesting a correction, please mention this item's handle: RePEc:tob:wpaper:0807. See general information about how to correct material in RePEc.

For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: (Ismail Saglam)

If you have authored this item and are not yet registered with RePEc, we encourage you to do it here. This allows to link your profile to this item. It also allows you to accept potential citations to this item that we are uncertain about.

If references are entirely missing, you can add them using this form.

If the full references list an item that is present in RePEc, but the system did not link to it, you can help with this form.

If you know of missing items citing this one, you can help us creating those links by adding the relevant references in the same way as above, for each refering item. If you are a registered author of this item, you may also want to check the "citations" tab in your profile, as there may be some citations waiting for confirmation.

Please note that corrections may take a couple of weeks to filter through the various RePEc services.

This information is provided to you by IDEAS at the Research Division of the Federal Reserve Bank of St. Louis using RePEc data.